# SDR AALA202405308370

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 65,394 hours, 27,300 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: C20626200
- Condition: Blown
- Location: Lt Nr2 Mlg
- Part time: 70 hours, 33 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT NUMBER 2 (MLG) MAIN LANDING GEAR TIRE TREAD SHREDDED ON LANDING AND DAMAGED ADJACENT LEFT HAND INBOARD FLAP. REMOVED AND REPLACED NUMBER 2 MLG TIRE. PER AMM 32-45-11.
